Skip to content

Announcements

what do you do if you have Allergic reactions to Copaxone?
avatar
patientwhohasMS1973 posted:
I was diagnosed with Multiple Sclersis in September 2009. My
Neurologist put me on that medication, I've been on it since. I just recently started getting Allergic reactions to that medication just below my belly and on my legs. My nurse practioner placed me on Benedryl to relieve some of the itching and redness. It doesn't seem to be working what do I do?
Julia
Was this Helpful?
7 of 14 found this helpful
Reply
 
avatar
Csewhappy responded:
Hi Julia,

If it's definitely the medication, then maybe you should return to your GP and see if you should be swapped onto an alternative, if possible.
Good luck,
Carol


Featuring Experts

Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

Helpful Tips

Wealth of vitamin D and MS information
There is a lot of information on vitamin D and MS at VitaminDWiki. Shortcut to the MS material is http://tinyurl.com/MSVitaminD . You ... More
Was this Helpful?
25 of 32 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.